GET THE APP

Inhalation Anaesthesia a Cause for Delirium? A Case Report | Abstract
Journal of Clinical Trials

Journal of Clinical Trials
Open Access

ISSN: 2167-0870

+44 20 3868 9735

Abstract

Inhalation Anaesthesia a Cause for Delirium? A Case Report

Ayhan Kaydu, Ebru Tarıkçı Kılıç and Erhan Gökçek

Inhalation anaesthesia has been cause emergence delirium and agitation. Sevoflurane is the induction agent of choice for children and offers better clinical outcomes but on the other hand the most common vapour based anaesthesia with sevoflurane is associated with the highest incidence of delirium. We report an occurrence of agitation after sevoflurane anaesthesia in an adult patient for whom dexmetedotimidine was used to treat emerge agitation. His agitation, disorientation lasted for hours and under sedation infusion transferred to the intensive care unit (ICU). After 4 h later in ICU he remained calm and cooperative. A day later he was discharged to the ward uneventful.